Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Big stomach, smelly discharge after having tubes scraped. Liposurgery suggested?

i have many fibroids . i had my tubes scraped 2 yrs ago. i started having a smelly discharge after surgery. went back to doctor about it and she dismissed it. said it would stop. it has not stopped. anyway my womb is the size of 4 months pregnancy but i am not pregnant. MY STOMACH IS BIG is wearing a corset going to cause problem? can i have liposurgery to remove stomach fat or some other surgery to make stonach smaller when i have so many fibroids? thanks
Asked On : Thu, 25 Oct 2012
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for ur querry.
well ,i sujjest you to go for fibroidectomy first then to go for liposuction.and the discharge could be because of the fibroids.and it will be better if you will tell me the nature of discharge ,if it is dirty white ,have some odour or not.then i can help you in a more better way.
Answered: Sat, 24 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
instead of medicines liposuction is the best choce and you can choose the procedure as you wrote your problems but before in vestigate the fat excess
it can be due to other diseases like thyroid
and harmonal
you should confirm negetivity of these diseases before liposuction
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor